# SDR DXTA2024080112491

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N123QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60076
- Aircraft time: 1,367 hours, 606 cycles
- System (JASC): 5270 · Door Warning System
- Part: Ecu
- Part number: GW41551001
- Part serial: 10
- Condition: Defective
- Location: Zoen 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R EMER EXIT CAS MESSAGE ILLUMINATED ON DECENT. STAYED ON TILL SHUT DOWN.  REMOVED FAULTY LANDING GEAR ECU AND INSTALLED CUSTOMER SUPPLIED  INSPECTED & TESTED PART IN REFERENCE TO GL 5500 AMM 32-31-09-000-801 AND 32-31-09-400-801. OPS CHECKS GOOD NO DEFECTS NOTED.
